MathSciNet Relay Station
MathSciNet bibliographic data
MR2291807 (2008a:82031) 82B31 (60K40 82B21)
Féral, Delphine; Péché, Sandrine The largest eigenvalue of rank one deformation of large Wigner matrices. Comm. Math. Phys. 272 (2007), no. 1, 185–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement